I have had this BMS for a year now. Is there anyone else who has this out there?
Interested in more discussions like this? Go to the Skin Health group.
Have you had your B12 measured lately? That can cause your tongue to burn. Also any meds you arre on that cause dry muth can cause a lot of pain to the soft tissue in your mouth. You may want to talk to your d
Dr. about this, or look up the side effects of meds you may be on.
I have had lots of blood work done everything is fine.
I'm using B 12 and it is helping a bit. Haven't been on it for a long time. Didn's show up in any blood work. Dr. said to try it.
This sounds very uncomfortable. Have you lost weight due to the discomfort? While I've never had this problem myself, I'm just wondering if you have talked with your dentist about this symptom?
Have you found any triggers for the BMS? For example: Is there anything, in particular, that might make the burning worse or lessen the discomfort. Does it keep you awake at night? Is it better or worse any particular time of day?
I'm also thinking that you might keep a journal of foods and drinks to see if you can find some triggers for the burning sensation.
We have other discussions about this problem on Connect, please click on this link, where you will meet others who have discussed this,
Will you post an update as to how you are doing?
Have been to the dentist. The Alergist and everyone else. It started as part of my Lyme disease. The B12 helps some as long as I remember to take them. The gummies are on my desk so i do when I come into my office. NO I have not lost weight! I still eat as normal. I can't really think of what triggers it. Often times it feels like pepper in your mouth. I have also been usin Sysodine tooth paste and it helps. I brush not only my teeth but also my mouth and tougue.
You learn to live with it!
Jump to this post
I've not been to an allergist. My tongue feels swollen and I find my self sticking it out all the time. Does anyone else have this symptom?
Just scratchy. Swolen toungue sound more like a reaction to a medication.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In